Share:


Existence of the solution of classical smoothing problems with obstacles and weights

    Evely Leetma Affiliation
    ; Peeter Oja Affiliation

Abstract

We show that classical smoothing problems with obstacles and weights have always the solution. These problems are considered in quite general case, namely, we allow arbitrary dimension of variable and arbitrary degree in derivative part of functional to minimize. While the existence is proved without any assumption about the uniqueness of solution, some conditions assuring the uniqueness are also analyzed.

Keyword : smoothing problems, natural spline, existence of solution

How to Cite
Leetma, E., & Oja, P. (2012). Existence of the solution of classical smoothing problems with obstacles and weights. Mathematical Modelling and Analysis, 17(1), 58-64. https://doi.org/10.3846/13926292.2012.644869
Published in Issue
Feb 1, 2012
Abstract Views
250
PDF Downloads
155
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.